Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 122, Number 3

All articles in this issue are freely accessible.

Auslander’s $𝛿$-invariants of Gorenstein local rings
Songqing Ding.
Proc. Amer. Math. Soc. 122 (1994), 649-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203983
An explicit family of curves with trivial automorphism groups
Peter Turbek.
Proc. Amer. Math. Soc. 122 (1994), 657-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242107
Near-rings associated with matched pairs on ring modules
C. J. Maxson and A. P. J. van der Walt.
Proc. Amer. Math. Soc. 122 (1994), 665-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203989
On the Hilbert function of determinantal rings and their canonical module
Aldo Conca and Jürgen Herzog.
Proc. Amer. Math. Soc. 122 (1994), 677-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213858
$L$-series and modular forms of half-integral weight
Rhonda L. Hatcher.
Proc. Amer. Math. Soc. 122 (1994), 683-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233973
Indecomposable modules over Nagata valuation domains
D. Arnold and M. Dugas.
Proc. Amer. Math. Soc. 122 (1994), 689-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239795
Constants are definable in rings of analytic functions
Taneli Huuskonen.
Proc. Amer. Math. Soc. 122 (1994), 697-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204378
Local rings of relatively small type are Cohen-Macaulay
Takesi Kawasaki.
Proc. Amer. Math. Soc. 122 (1994), 703-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215029
The prevalence of continuous nowhere differentiable functions
Brian R. Hunt.
Proc. Amer. Math. Soc. 122 (1994), 711-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260170
Electromagnetic scattering for dielectrics: iterative methods for solving boundary integral equations
B. Bielefeld, Y. Deng, J. Glimm, F. Tangerman and J. S. Asvestas.
Proc. Amer. Math. Soc. 122 (1994), 719-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218113
On the Sobolev class of a composite function
Dennis D. Cox and Finbarr O’Sullivan.
Proc. Amer. Math. Soc. 122 (1994), 727-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203980
Fixed point iteration processes for asymptotically nonexpansive mappings
Kok-Keong Tan and Hong Kun Xu.
Proc. Amer. Math. Soc. 122 (1994), 733-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203993
Hölder-continuity of the solutions for operators which are a sum of squares of vector fields plus a potential
G. Citti and G. Di Fazio.
Proc. Amer. Math. Soc. 122 (1994), 741-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207534
Amenable actions and weak containment of certain representations of discrete groups
M. Gabriella Kuhn.
Proc. Amer. Math. Soc. 122 (1994), 751-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209424
Remarks on the $(C,-1)$-summability of the distribution of zeros of orthogonal polynomials
Paul Nevai and Walter Van Assche.
Proc. Amer. Math. Soc. 122 (1994), 759-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204382
The degree of regularity of a quasiconformal mapping
Pekka Koskela.
Proc. Amer. Math. Soc. 122 (1994), 769-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204381
On the theory of the Kontorovich-Lebedev transformation on distributions
Semen B. Yakubovich and Brian Fisher.
Proc. Amer. Math. Soc. 122 (1994), 773-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209431
Pre-frame operators, Besselian frames, and near-Riesz bases in Hilbert spaces
James R. Holub.
Proc. Amer. Math. Soc. 122 (1994), 779-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204376
A comparison between Euler and Cesàro methods of summability
B. Kuttner and M. R. Parameswaran.
Proc. Amer. Math. Soc. 122 (1994), 787-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205495
Singular perturbations of integrodifferential equations in Banach space
James H. Liu.
Proc. Amer. Math. Soc. 122 (1994), 791-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1287101
Question of global asymptotic stability in state-varying nonlinear systems
Mau-Hsiang Shih and Jinn Wen Wu.
Proc. Amer. Math. Soc. 122 (1994), 801-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204384
A characterization of $𝜎$-symmetrically porous symmetric Cantor sets
Michael J. Evans, Paul D. Humke and Karen Saxe.
Proc. Amer. Math. Soc. 122 (1994), 805-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205490
Strassen’s theorem for vector measures
R. M. Shortt.
Proc. Amer. Math. Soc. 122 (1994), 811-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232144
Continuity of derivations on $H^{∗}$-algebras
A. R. Villena.
Proc. Amer. Math. Soc. 122 (1994), 821-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207543
On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity
Assia Barabanova.
Proc. Amer. Math. Soc. 122 (1994), 827-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207533
On bivariate Gaussian cubature formulae
H. J. Schmid and Yuan Xu.
Proc. Amer. Math. Soc. 122 (1994), 833-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209428
Fast spectrally-accurate solution of variable-coefficient elliptic problems
John Strain.
Proc. Amer. Math. Soc. 122 (1994), 843-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216825
Attouch-Wets convergence and a differential operator for convex functions
Gerald Beer and Michel Théra.
Proc. Amer. Math. Soc. 122 (1994), 851-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204368
On the Virasoro algebra as reduced Poisson submanifold of a Kac-Moody algebra on the circle
Gloria Marí Beffa.
Proc. Amer. Math. Soc. 122 (1994), 859-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204369
Every low Boolean algebra is isomorphic to a recursive one
Rod Downey and Carl G. Jockusch.
Proc. Amer. Math. Soc. 122 (1994), 871-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203984
Mean exit time from a bumpy sphere
Mark A. Pinsky.
Proc. Amer. Math. Soc. 122 (1994), 881-883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203991
On the dimension of certain totally disconnected spaces
Lex G. Oversteegen and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 122 (1994), 885-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273515
Postnikov sections of formal and hyperformal spaces
Samuel B. Smith.
Proc. Amer. Math. Soc. 122 (1994), 893-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204385
Riemannian metrics with large $𝜆_{1}$
B. Colbois and J. Dodziuk.
Proc. Amer. Math. Soc. 122 (1994), 905-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213857
Every uncountable abelian group admits a nonnormal group topology
F. Javier Trigos-Arrieta.
Proc. Amer. Math. Soc. 122 (1994), 907-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209100
Spaces in which the nondegenerate connected sets are the cofinite sets
Gary Gruenhage.
Proc. Amer. Math. Soc. 122 (1994), 911-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1287102
On stratifiable and elastic spaces
M. Jeanne Harris.
Proc. Amer. Math. Soc. 122 (1994), 925-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216815
Remainders of compactifications and their relation to a quotient lattice of the topology
G. D. Faulkner and M. C. Vipera.
Proc. Amer. Math. Soc. 122 (1994), 931-942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231033
Universal cell-like maps
Jerzy Dydak and Jerzy Mogilski.
Proc. Amer. Math. Soc. 122 (1994), 943-948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242080
Countable paracompactness of $Σ$-products
Le Cheng Yang.
Proc. Amer. Math. Soc. 122 (1994), 949-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216827
A remark on coincidence theorems
E. Tarafdar and Xian-Zhi Yuan.
Proc. Amer. Math. Soc. 122 (1994), 957-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260181
A counterexample in Jacobson radicals
Phillip Schultz.
Proc. Amer. Math. Soc. 122 (1994), 961-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260180